MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP PEDICLE SCREW DRIVER

ORTHOPEDIATRICS, CORP PEDICLE SCREW DRIVER
Catalog Number 01-1003-6035
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
A very clear toggle of the poly and uniaxial screw on the screw driver on insertion of the screw into the pedicle.Rep was scrubbed and assisting, loaded all the screws.Even under low resistance , the screws were skiving off.Casued a delay of greater than 30mins.

Brand Name
PEDICLE SCREW DRIVER
Common Device Name
PEDICLE SCREW DRIVER
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20561785
Report Number3006460162-2024-00065
Device Sequence Number14265523
Product Code NKB
UDI-Device Identifier00841132122549
UDI-Public00841132122549
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number01-1003-6035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 YR
Patient SexFemale